# SDR ZW0A0104601

- Difficulty date: July 3, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N917TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49366
- Aircraft time: 47,524 hours, 24,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 58222
- Location: Row 29
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTANT OPERATION OF PASSENGER EGRESS LIGHTING INFLIGHT ROWS 29-33.   REPLACED POWER SUPPLY P/N 5822-2.   LAST CHECK C 06/23/01 STL ---CLOSED---
